# SDR SWIA202505300029

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 52,565 hours, 35,046 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGING DAMAGE ON FWD SIDE OF PAX DOOR HINGE DOOR SIDE AT FS320.00 (FILED CLOSED)FOUND PAX DOOR HINGE DOOR SIDE LUG AT FS 320.00 TO BE .1545" IN LENGTH, .0016" IN DEPTH, AND .0305" IN WIDTH. BLENDED GOUGING DAMAGE ON FWD SIDE OF PAX DOOR HINGE SIDE AT FS320.00 AT STGR 17L WITH REFERENCE TO SRM 51-12-00 AND REO 670-52-11-511 REV. E DATED 2017/08/02  TYPE 1. PERFORMED HIGH FREQUENCY EDDY CURRENT OF BLEND OUT ON FWD SIDE OF PAX DOOR HINGE IN REFERENCE WITH CRJ700 NDTM, PART 1, 51-20-006-250. NO CRACK INDICATIONS NOTED AT THIS TIME. PERFORMED VISUAL INSPECTION OF BLENDED LUG AND FOUND NO ADDITIONAL DAMAGE AT THIS TIME. FINISHED REWORKED AREA TO A023 AS PER SRM 51-21-16. REFERENCE CP 30218364 FOR MCO FOR DEFFERAL OF MEASUREMENT OF WALL THICKNESS.COMPLIED WITH REO 670-52-11-511 REV. "E" DATED 2017/08/02 TYPE 1. COMPLED WITH TASK CARD 51-900-1002-SKY. COMPLIED WITH M-337.
